# SDR CALA2013102392297

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,543 hours, 17,176 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG COWL IS NOT FLUSH JUST AHEAD OF FWD COWL LATCH UNDERSIDE.  ADJUSTED COWL & FOUND COWL WITHIN LIMITS.
